# SDR RAIA00201014

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 12,973 hours, 13,830 cycles
- Engine: Garrtt TPE33114
- Engine time: 11,203 hours, 11,187 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

5509-EVV- ON APPROACH INTO STL, LEFT ENGINE RPM FLUX - SHUT DOWN ENGINE AS PRECAUTION.  MAINTENANCE PERFORMED ENGINE OPERATIONAL CHECKS.  INSTALLED HAND HELD TESTER NO FAULTS INDICATED.  ENGINE OPS CHECK GOOD AT ALL POWER SETTINGS DURING ONE HOUR OF GROUND OPERATION.
